Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287254] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, RM, The de rham homotopy theory of complex algebraic varieties I, K-Theory, vol. 1 no. 3 (1987), pp. 271-324, ISSN 0920-3036 [doi]
    (last updated on 2017/12/15)

    Abstract:
    In this paper we use Chen's iterated integrals to put a mixed Hodge structure on the homotopy Lie algebra of an arbitrary complex algebraic variety, generalizing work of Deligne and Morgan. Similar techniques are used to put a mixed Hodge structure on other topological invariants associated with varieties that are accessible to rational homotopy theory such as the cohomology of the free loopspace of a simply connected variety. © 1987 D. Reidel Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320